# SDR UPS04842338

- Difficulty date: April 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FWD PIT BETWEEN STA 200-300 LONGERON 34R CORRODED     RMVD FASTENERS L34R FS 190-300 & FROM SHEARTIES & FRAMES AT FS 200& 220 AT L34R TO FOM. RMVD CORR FROM L34R AT FS 205-217. ORIG THICKNESS IS .092 MAT RMVD .030 MAT REMAINING.062 & IS OUT OF LIMITS. RMVD CORR FROM VER TICAL LEG L34R. ORIG THICNESS .063 MAT RMVD .027 MAT REMAINING .036 OU T OF LIMITS RMVD L STRAP SPLICED 2 EA HEAT TREATED INSTALLED.
